# SDR SWAA2017030812400

- Difficulty date: March 4, 2017
- Submitted: March 8, 2017
- Operation: Air carrier
- Aircraft: N363SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26574
- Aircraft time: 75,530 hours, 62,501 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 65C27093
- Condition: Discharged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR EMERGENCY EXIT LIGHT INOPERATIVE.   CHARGED THE BATTERY PACK IAW AMM.
